Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 70, NWS Melbourne, FL

June 24, 2022Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 24, 2022, 3:38 PM EDT for Lake County, Florida. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2022, 3:38 PM EDT (19:38 UTC)
Expired
Jun 24, 2022, 4:15 PM EDT
In force
37 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lake County, FL

The radar

The Tampa radar (KTBW), 142 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:44 PM EDTTSTM WND GST 56Leesburg Airport, FLTHE LEESBURG INTERNATIONAL AIRPORT KLEE ASOS RECORDED A 56MPH/48KT WIND GUST FROM THE N AT 344PM. THE ASOS HAD BEEN GUSTING FROM 39MPH/34KT AND ABOVE SINCE 319PM.
Jun 24, 3:44 PM EDTTSTM WND GST 56Leesburg Airport, FLTHE LEESBURG INTERNATIONAL AIRPORT KLEE ASOS RECORDED A 56MPH/49KT WIND GUST FROM THE N AT 344PM. THE ASOS HAD BEEN GUSTING FROM 39MPH/34KT AND ABOVE SINCE 319PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

258 
WUUS52 KMLB 241938
SVRMLB
FLC069-242015-
/O.NEW.KMLB.SV.W.0070.220624T1938Z-220624T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
338 PM EDT Fri Jun 24 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  West central Lake County in east central Florida...

* Until 415 PM EDT.

* At 338 PM EDT, a severe thunderstorm was located near Fruitland
  Park, or near Lake Griffin, and is nearly stationary.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Leesburg, Eustis, Tavares, Lady Lake and Mount Dora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2896 8195 2896 8166 2875 8166 2875 8195
TIME...MOT...LOC 1938Z 340DEG 3KT 2889 8188 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
2 follow-up statements
593 
WWUS52 KMLB 241947
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
347 PM EDT Fri Jun 24 2022

FLC069-242015-
/O.CON.KMLB.SV.W.0070.000000T0000Z-220624T2015Z/
Lake FL-
347 PM EDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WEST CENTRAL LAKE COUNTY...

At 346 PM EDT, a severe thunderstorm was located over Lake Griffin, 
moving southeast at 10 mph. At 345 PM, a wind gust of 56 mph was 
reported at the Leesburg Airport. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Leesburg, Eustis, Tavares, Lady Lake and Mount Dora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2896 8195 2896 8166 2875 8166 2875 8195
TIME...MOT...LOC 1946Z 326DEG 7KT 2886 8185 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
984 
WWUS52 KMLB 242010
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
410 PM EDT Fri Jun 24 2022

FLC069-242019-
/O.EXP.KMLB.SV.W.0070.000000T0000Z-220624T2015Z/
Lake FL-
410 PM EDT Fri Jun 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAKE COUNTY WILL
EXPIRE AT 415 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2896 8195 2896 8166 2875 8166 2875 8195
TIME...MOT...LOC 2009Z 340DEG 3KT 2884 8184 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:47 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 24, 2:47 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
247 PM EDT Fri Jun 24 2022

.DISCUSSION...

...Heat Advisory In Effect Through 5PM Across Portions Of East
Central Florida...

...Pattern Change into This Weekend as Rain Chances Return Once
Again...

Rest of Today-Tonight...It has been an oppressively hot day across
east central Florida, with heat indices reaching 108-113 at the
airports along and north of the I-4 corridor and 105-107 along the
Space and Treasure Coasts prior to 2pm.

Relief is on the way, though, with showers and storms finally
beginning to push southward from northern Florida, while the sea
breeze spurs convection north of Melbourne, as of around 230pm.
Activity is expected to increase through mid-afternoon, becoming
scattered to numerous through sunset. Highest chances look to be
along and north of the I-4 corridor (around 70%), with 40-60%
southward into the northern Treasure Coast and Okeechobee County.
The lowest chances will be across coastal St Lucie and Martin
Counties, at around 30% there. All of east central Florida
remains under a "Marginal" risk for severe weather today, with
strong gusts to around 50-60mph possible in the strongest cells.
This is supported by the XMR 15Z sounding, which found DCAPE
values of around 1350J/kg, providing ground truth to the forecast
soundings from this morning. Slow and erratic storm motions will
also support the possibility of locally heavy rainfall, with up to
1-3" falling in a short period of time. This could cause minor
flooding concerns of poor drainage and low lying areas. Small
hail also cannot be ruled out, though 500mb temperatures around
-6.5C do not suggest large hail formation.

Though slow moving and erratic, activity will generally move SSW
through the afternoon and into the evening hours. At least a
slight chance will persist area-wide through around midnight.
Then, any lingering showers and storms will drift into the western
half of the peninsula or offshore. Once this happens, dry
conditions are expected for the remainder of the overnight hours.
Overnight lows in the low to mid-70s.

This Weekend (modified previous)...Strong mid level ridge
remains anchored across the south central and SE CONUS. On its
eastern periphery, a short wave trough drops southward along and
offshore the eastern seaboard Sat, nosing SSW across Florida and
the Bahamas by Sun night. This will very slowly nudge the surface
trough southward across central FL, where it will stall over the
southern half of the CWA Sun into Sun night, as it runs into the
strengthening western Atlantic ridge. Deep moisture remains in
place Sat, then shifts slightly toward the southern/western
peninsula Sun-Sun night, as the trough begins to wash out.

Numerous to widespread showers/storms areawide (70-80 POPs) remain
forecast for Sat, with a much more noticeable gradient in POPs Sun,
ranging from 40 NE to 60 central/70-80 south. Slow southward storm
motion will lead to a concern for locally heavy rainfall (1-3"+)
both afternoons. Max temps will be much lower given much higher
precip coverage/earlier onset. U80s coast/L90s inland with mins in
the L70s.

Next Week (previous)...A weak inverted trough near SEFL drifts
slowly W-NW across FL Mon-early Tue, before getting pushed W-NW
over the GOMEX Wed as SE flow gradually becomes established on the
SW flank of the re-strengthening Atlantic western Atlantic ridge
through the end of the week. This pattern should lend itself to
slightly higher chance for diurnal convection over the
interior/western peninsula compared to the coast, with nocturnal
shower chances along the coast (mainly Brevard south). Have
continued to trend daytime POPs below the NBM, especially near the
coast, as these numbers look too high for the advertised pattern.
Persistence temps with maxes U80s coast/L90s inland, and mins in
the L-M70s inland/M-U70s coast.

&&

.AVIATION...
Convective impacts expected at all east central Florida terminals
this afternoon and evening. Numerous thunderstorms advancing
southward through DAB/LEE/SFB/MCO/ISM, and scattered thunderstorms
developing along the sea breeze near TIX/MLB/VRB/FPR/SUA. Frequent
IFR/LIFR VIS and MVFR/IFR CIG impacts expected through 23Z from MLB
northward. Inland progression of the sea breeze should limit impacts
at Treasure Coast terminal to just occasional MVFR/IFR. Storms
mostly clearing around 00Z, but showers may linger from MLB
southward towards 04Z. VFR conditions resume for the night after
storm clear, and through the morning.

&&

.MARINE...
Rest of Today-Tonight...Lingering scattered showers and storms
from afternoon convection is expected to push offshore into the
coastal Atlantic waters this evening through the overnight hours,
mainly north of Sebastian Inlet. Activity will then continue
overnight, as a weak trough settles into the local area. Wind
gusts in excess of 35kts will be possible in the strongest
convection prior to sunset. Onshore winds around 10-12kts
diminishing towards sunrise. Seas 1-2ft, with up to 3ft possible
from the Cape northward.

Saturday-Tuesday...High pressure offshore the SE U.S. pushes a weak
trough southward into central FL this weekend where it will stall.
Then, get slowly nudged westward into the GOMEX ahead of a
strengthening western Atlantic ridge. Expect a marked increase in
the coverage of marine showers and storms near/along the stalled
boundary this weekend into Tuesday. Otherwise, developing
onshore/ east winds slowly veer SE through the period, with speeds
no more than 10-15kt. Seas 2-3ft near shore and 3-4ft offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  89  75  89 /  50  50  20  40
MCO  75  92  75  90 /  50  70  30  60
MLB  75  89  76  88 /  50  50  30  60
VRB  73  90  73  89 /  40  50  40  70
LEE  75  90  74  90 /  40  70  30  50
SFB  75  90  74  89 /  50  60  30  50
ORL  77  92  77  91 /  50  70  30  60
FPR  73  89  73  88 /  40  50  40  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 5 PM EDT this afternoon for Coastal Volusia-
     Inland Northern Brevard-Inland Southern Brevard-Inland
     Volusia-Northern Lake-Orange-Osceola-Seminole-Southern Lake.

AM...None.
&&

FORECAST...Leahy
RADAR/DSS....Rodriguez
AVIATION...Haley
Hazardous weather outlook, Jun 24, 9:11 AM EDT, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
911 AM EDT Fri Jun 24 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-242000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
911 AM EDT Fri Jun 24 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
There is a Marginal Risk of locally strong to severe storms this
afternoon. Primary concerns will be for strong to potentially
damaging thunderstorm wind gusts to around 50-60mph, small hail,
and frequent lightning in stronger cells, as they move toward the
south and east around 15 mph. Storm chances will be highest
across north and central sections, roughly from Melbourne and
Kissimmee northward across the I-4 corridor to Volusia county,
with somewhat lower storms chances from Vero Beach southward late
afternoon into evening.

.FLOOD IMPACT...
Locally heavy rainfall amounts of one to two inches within an hour
or less will be possible across Volusia county to I-4, metro
Orlando, and the Space Coast. This can lead to ponding and
standing water on roadways and any lower spots.

.EXCESSIVE HEAT IMPACT...
Midday to afternoon temperatures will reach the upper 90s to near
100 across inland locations, with mid 90s along the coast east of
I-95. Peak heat index values will range from 107 to 110 across
Lake, Volusia, Seminole, Orange, Osceola, and inland Brevard
Counties (where a Heat Advisory is in effect) and 103-107
elsewhere before onset of cooling rainfall. If you will be engaged
in any outdoor activity, stay well hydrated, take frequent indoor
rest breaks, preferably in an air- conditioned area.

.RIP CURRENT IMPACT...
A moderate risk of dangerous rip currents will occur in the surf
zone today. To reduce your risk of becoming caught in the seaward
pull of a rip current, swim only within sight of a lifeguard, and
never enter the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
Some storms will be capable of producing wind gusts in excess of
35 knots over inland lakes of east central Florida and over the
Atlantic and intracoastal waterways, mainly north of Sebastian
Inlet.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Numerous showers and lightning storms will be possible each
afternoon this weekend, and at least early next week. The main
threat being thunderstorm wind gusts, frequent lightning, and
torrential downpours.

A Moderate Risk of rip currents is expected at east central
Florida beach this weekend.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Leahy/Pendergrast

In the hours before

Special weather statement, Jun 24, 2:02 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
202 PM EDT Fri Jun 24 2022

FLZ247-347-547-647-241830-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
202 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of west central Brevard
County through 230 PM EDT...

At 202 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canaveral Groves, or near Lone Cabbage Fish Camp. This storm was
nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rockledge, Cocoa, Port Saint John, Sharpes and Canaveral Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2825 8086 2835 8086 2836 8087 2837 8087
      2839 8089 2841 8088 2843 8090 2845 8089
      2845 8090 2847 8089 2847 8088 2848 8087
      2848 8078 2826 8069
TIME...MOT...LOC 1802Z 067DEG 2KT 2841 8084

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Rodriguez
Special weather statement, Jun 24, 2:26 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
226 PM EDT Fri Jun 24 2022

FLZ041-044-141-241915-
Northern Lake County FL-Coastal Volusia FL-Inland Volusia FL-
226 PM EDT Fri Jun 24 2022

...Strong thunderstorms will impact portions of northeastern Lake and
central Volusia Counties through 315 PM EDT...

At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Salt Springs to 7 miles north of Pierson
to 6 miles west of Daytona International Speedway. Movement was south
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Deltona, Daytona Beach, Port Orange, DeLand and New Smyrna Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2926 8142 2927 8115 2927 8114 2923 8110
      2893 8099 2896 8166 2905 8166 2906 8164
      2928 8164 2932 8168 2937 8146 2940 8142
TIME...MOT...LOC 1825Z 000DEG 11KT 2928 8169 2934 8142 2920 8117

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jun 24, 2:31 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
231 PM EDT Fri Jun 24 2022

FLZ045-053-247-547-647-241900-
Osceola FL-Orange FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
231 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of west central
Brevard, southeastern Orange and northeastern Osceola Counties
through 300 PM EDT...

At 230 PM EDT, Doppler radar was tracking a strong thunderstorm over
the Saint Johns River on the Orange-Brevard County line that is
nearly stationary. A strong outflow boundary ahead of this storm
is moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cocoa, Wedgefield, Avalon Park, Lone Cabbage Fish Camp and Christmas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2829 8083 2829 8123 2854 8118 2852 8088
      2844 8082 2841 8082 2841 8080 2836 8078
TIME...MOT...LOC 1830Z 091DEG 15KT 2844 8102

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Rodriguez
Special weather statement, Jun 24, 2:58 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
258 PM EDT Fri Jun 24 2022

FLZ045-053-241930-
Osceola FL-Orange FL-
258 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of southeastern Orange
and north central Osceola Counties through 330 PM EDT...

At 256 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wedgefield, moving west at 15 mph. There is also a strong outflow
boundary rapidly ahead of this thunderstorm. This outflow will reach
areas from Orlando to Kissimmee and cause a noticeable increase in
wind speeds.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Wedgefield, Orlando International Airport and
Avalon Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2852 8092 2835 8091 2830 8141 2853 8140
TIME...MOT...LOC 1856Z 092DEG 11KT 2842 8105

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Rodriguez
Special weather statement, Jun 24, 2:58 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
258 PM EDT Fri Jun 24 2022

FLZ159-164-259-264-241930-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
258 PM EDT Fri Jun 24 2022

...A strong thunderstorm will impact portions of southeastern St.
Lucie and eastern Martin Counties through 330 PM EDT...

At 258 PM EDT, Doppler radar was tracking a strong thunderstorm over
North River Shores, or near Palm City, moving south at 5 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stuart, Palm City, Jensen Beach, Port Salerno and North River Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2723 8042 2728 8025 2710 8018 2707 8039
TIME...MOT...LOC 1858Z 343DEG 5KT 2719 8031

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Kelly
Special weather statement, Jun 24, 3:14 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
314 PM EDT Fri Jun 24 2022

FLZ041-044>046-053-144-242015-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
314 PM EDT Fri Jun 24 2022

...Strong thunderstorms will impact portions of Seminole, Lake,
Orange, central Volusia and northwestern Osceola Counties through 415
PM EDT...

At 311 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fruitland Park to 6 miles northeast of
Emeralda to near DeLand to 6 miles northeast of Osteen. Movement was
south at 20 mph. Numerous  more thunderstorms are expected to
develop over the Orlando Metro and Lake County over the next hour as
outflow boundaries and the sea breeze collide.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Deltona, Kissimmee, Sanford and Apopka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
      2914 8164 2912 8120 2888 8095 2879 8095
      2879 8097 2861 8097 2861 8096 2833 8103
      2822 8154 2826 8156 2826 8166 2835 8166
      2835 8179 2836 8179 2835 8196
TIME...MOT...LOC 1911Z 354DEG 15KT 2890 8188 2903 8177 2904 8124 2890
8107

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Rodriguez

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:05 AM EDTHeat AdvisoryMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia9 hr
Jun 24, 1:55 PM EDTSpecial Weather StatementMLBFlagler35 min
Jun 24, 2:02 PM EDTSpecial Weather StatementMLBBrevard28 min
Jun 24, 2:26 PM EDTSpecial Weather StatementMLBVolusia49 min
Jun 24, 2:31 PM EDTSpecial Weather StatementMLBBrevard29 min
Jun 24, 2:38 PM EDTSpecial Marine WarningMLB67 min
Jun 24, 2:58 PM EDTSpecial Weather StatementMLBOrange32 min
Jun 24, 2:58 PM EDTSpecial Weather StatementMLBMartin32 min
Jun 24, 3:14 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia61 min
Jun 24, 3:23 PM EDTAreal Flood AdvisoryMLBVolusia82 min
Jun 24, 3:44 PM EDTAreal Flood AdvisoryMLBLake91 min
Jun 24, 3:54 PM EDTSevere Thunderstorm WarningMLBOrange26 min
Jun 24, 4:09 PM EDTSpecial Weather StatementMLBLake, Orange66 min
Jun 24, 4:35 PM EDTAreal Flood AdvisoryMLBOrange, Seminole115 min
Jun 24, 6:58 PM EDTSpecial Weather StatementMLBMartin32 min
Jun 24, 7:25 PM EDTSpecial Weather StatementMLBMartin35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.